News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Endocrinology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Endocrinology Answers List

Forum Name: Diabetes

Question: Could this be hypoglycemia?


 RowanDreams - Fri Jun 01, 2007 11:24 am

I'm an 18 year old female, 5'4, and 114 lbs. For as long as I can remember I've had bouts of dizziness where my body tingles and my eyes cloud over. Recently (just this past week) I've started passing out.

I am also very, very fatigued and shaky; I feel as though I can hardly walk a block without needing to go to sleep.

Lastly I'm very nauseous and can hardly stomach anything except fruits and bread.

There's a history of minor blood sugar problems in my family, but apparently nobody has gone past the stage of being dizzy. I have an appointment with the doctor on Tuesday, but I want to know what I should expect.

Thank you!
 Dr. Chan Lowe - Fri Jun 01, 2007 4:11 pm

User avatar Hypoglycemia may be causing your symptoms. Low blood pressure may also be doing this.

Your doctor will likely want to check your blood pressure and possibly do some general screening tests for blood sugar problems and anemia.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here